# SDR 2007UALA04929

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,169 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 700, LBL 24, FLOORBEAM CRACKED.   MAJOR REPAIR ACCOMPLISHED:   REMOVED DAMAGED AREA.  FABRICATED & INSTALLED NEW T-CAP REPAIR.
